ClinVar Miner

Submissions for variant NM_003239.4(TGFB3):c.505G>A (p.Glu169Lys) (rs1555360808)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000617523 SCV000739730 uncertain significance Cardiovascular phenotype 2017-03-16 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Insufficient evidence
Invitae RCV000654900 SCV000776804 uncertain significance Loeys-Dietz syndrome 4 2018-06-05 criteria provided, single submitter clinical testing This sequence change replaces glutamic acid with lysine at codon 169 of the TGFB3 protein (p.Glu169Lys). The glutamic acid residue is highly conserved and there is a small physicochemical difference between glutamic acid and lysine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with TGFB3-related disease. ClinVar contains an entry for this variant (Variation ID: 520211). Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Tolerated"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.